Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys,

need some advice, on month 3 of Roaccutane and have been pleased with results in terms of spots but geniunely my skin is so thin, it breaks when I am washing my face leaving patches of uneven skin, where its healed but under some lights you can see the skin isn't level. Old hyperpigmentation from pre-roaccutane seems sunken and spots leave indents the size of large pores all over my face. Is this normal and will it plump when I am off the drug so it isn't so obvious? It remaining this way is my biggest fears and honestly I am thinking of jumping ship as it seems worse than spots if they are permanent. No one seems to mention these effects so I am terrified I am alone on this one.

I would so much appreciate anyone who has had similar experiences giving me an answer! Thanks.

Eves

Share this post


Link to post
Share on other sites

I have the exact same problem as you :/

Al my hyperpigmentation looks sunken in, mine's still red though and in the process of healing.

Any progress in the scarring ??

I'm on month 4 so far and have noticed a lot of my scarring is disapearing but the uneven skin texture is really worrying me. I'm hoping this is just accutane thinning the skin and after getting off the drug it will plump up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×